MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INNOVA VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY

BOSTON SCIENTIFIC CORPORATION INNOVA VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number 26926
Medical Device Problem Codes Entrapment of Device (1212); Difficult to Remove (1528); Failure to Advance (2524)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr: returned product consisted of an innova self-expanding stent system.The outer sheath, tip, inner sheath and the remainder of the device were checked for damage.Visual examination revealed a kink at the nose cone.Microscopic examination revealed no additional damages.The stent was deployed and did not return with the device.There is blood present on the device.The guide wire used in the clinical procedure was not returned with the device so a test guide wire was used for functional testing.Per product specification, a device to device interaction test was performed with a.035 guidewire.An amplatz super stiff.035 guidewire was used, and the guidewire could pass through the entire device.Some resistance was felt at the kink at the nose cone.Inspection of the remainder of the device presented no other damage or irregularities.Product analysis could not confirm the froze on wire but did confirm some resistance at the kink.
 
Event or Problem Description
It was reported that the innova delivery system was stuck on the wire.A magic torque guidewire and a 7x150x130 innova vascular stent were selected for a stent procedure in the superficial femoral artery (sfa).During the procedure, there was difficulty advancing the innova device.The innova stent was deployed safely into the patient.The delivery system was difficult to remove and became stuck on the magic torque guidewire.Everything was removed together.The physician lost wire position.There were no patient complications.

Brand Name
INNOVA VASCULAR
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8433889
Report Number2134265-2019-02703
Device Sequence Number11028557
Product Code NIP
UDI-Device Identifier08714729874133
UDI-Public08714729874133
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P140028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/11/2021
Device Model Number26926
Device Catalogue Number26926
Device Lot Number0021974773
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/12/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2019
Initial Report FDA Received Date03/19/2019
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MAGIC TORQUE GUIDEWIRE